# SDR RAIA2018122280011

- Difficulty date: November 28, 2018
- Submitted: December 23, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Frames 36-46
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDEWALL SEAT TRACK FROM FRAME 36 THRU 46 WORN....REMOVED AND REPLACED L/H SIDEWALL SEAT TRACK FROME FRAME 36 THRU 46.
